# SDR SIMA20130818002

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 23,073 hours, 19,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENTIRE PLANE SMELLS LIKE A BAD LAVATORY.  R & R TOILET SHROUD FOR GENERAL VISUAL INSPECTION IAW AMM 25-40-04.  DID NOT VIEW ANY POSS. LEAKS, OPS CHECK GOOD.
